Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Analyticity in certain Banach spaces


Author: Errett Bishop
Journal: Trans. Amer. Math. Soc. 102 (1962), 507-544
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9947-1962-0142015-8
MathSciNet review: 0142015
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bishop, Subalgebras of functions on a Riemann surface, Pacific J. Math. 8 (1958), 29-50. MR 0096818 (20:3300)
  • [2] C. Chevalley, Theory of Lie groups, Princeton Univ. Press, Princeton, N. J., 1949.
  • [3] E. Heinz, Eine elementarer Beweis des Satzes von Radó-Behnke-Stein-Cartan über analytischen Funktionen, Math. Ann. 131 (1956), 258-259. MR 0079809 (18:149d)
  • [4] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1948. MR 0006493 (3:312b)
  • [5] L. H. Loomis, Abstract harmonic analysis, Van Nostrand, New York, 1953.
  • [6] S. N. Mergelyan, Uniform approximation to functions of a complex variable, Amer. Math. Soc. Transl. 101 (1954). MR 0060015 (15:612h)
  • [7] J. Wermer, Function rings and Riemann surfaces, Ann. of Math. 67 (1958), 45-77. MR 0093585 (20:109)
  • [8] -, Rings of analytic functions, Ann. of Math. 67 (1958), 497-516. MR 0096817 (20:3299)
  • [9] -, An example concerning polynomial convexity, Math. Ann. 139 (1959), 147-150. MR 0121500 (22:12238)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0142015-8
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society